MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CHPV RT ANG RES W SG UNITIZED; CHPV WITH SG

INTEGRA LIFESCIENCES MANSFIELD CHPV RT ANG RES W SG UNITIZED; CHPV WITH SG
Catalog Number 823146
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Hakim valve (id 823182) was returned for evaluation.Device history record (dhr) - the product code 82-3146 with lot cphbkm, conformed to the specifications when released to stock.Failure analysis - the position of the cam when valve was received was on setting 60 mmh2o.The valve was visually inspected, needle hole in the needle chamber was noted.Bump mark was noted on the cam.The valve was hydrated.The catheter was irrigated, and no occlusion noted.The valve passed the test for occlusion, reflux and siphon guard.The valve failed the test for programming and pressure.The valve was leak tested and passed, only leak from needle hole.The valve was disassembled.The pressure test could not be performed because the device could not be programmed.The valve was visually inspected under microscope at appropriate magnification, a bump is visible on the casing, the cam is slanted, it is not in its initial position.Root cause analysis - the root cause of the "broken" issue reported by the customer was due to the patient's fall incident which caused damage to the cam.
 
Event or Problem Description
A physician reported a hakim valve (id 823182) was implanted due to unknown reason via ventriculoperitoneal (vp) shunt on unknown date with unknown setting.The device broke due to patient fall.Therefore, the valve was removed and replaced on unknown date.According to information provided, it is unknown how the valve failure was discovered.It is also unknown if the patient experienced any signs and symptoms due to product failure, and if x-ray taken to assure no parts left in patient.Current status of the patient is unknown.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.

Brand Name
CHPV RT ANG RES W SG UNITIZED
Common Device Name
CHPV WITH SG
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19539032
Report Number3013886523-2024-00172
Device Sequence Number20416412
Product Code JXG
UDI-Device Identifier10886704041535
UDI-Public(01)10886704041535(17)180531(10)
Combination Product (Y/N)N
PMA/510(K) Number
K221840
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2018
Device Catalogue Number823146
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2024
Supplement Date Received by Manufacturer08/30/2024
Initial Report FDA Received Date06/14/2024
Supplement Report FDA Received Date09/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown